Main Page    
Educations    
Publications  
Courses         
Contacts        
        My Articles:

     56. Application of Prov's fixed point theorem to Fredholm type integro-differential equations in two variables, joint with E. Pourhadi, M. Rivero and J.J. Trujillo,
               Mathematica Slovaca, In Press.

     55. Some existence theorems for  systems of equations involving condensing operators and applications, joint with M. Aliaskari, AS. Haghighi,
              To appear in Mediterranean J. Math.

    54. Pointwise bounds for positive supersolutions of nonlinear elliptic problems involving the p-Laplacian, joint with  AM. Tehrani,
             Electron. J. Differential Equations, Vol. 2017 (2017), No. 46, pp. 1-14.

    53.  New a priori estimates for semistable solutions of semilinear elliptic equations, Potential Analysis:  44(4): (2016) 729-744.

    52.  Singular set of solutions of semilinear elliptic equations, Nonlinear Analysis: Theory, Methods  & Applications, 127 (2015) 206-214.

    51.  Pointwise lower bounds for solutions of semilinear elliptic equations and applications, joint with N. Ghoussoub and AM. Tehrani,
                To appear in Advanced Nonlinear Studies, 14: (2014) 813-837.

  1. A two-phase free boundary problem for a semilinear elliptic equation, Bull. Iranian Math. Soc., (In press).

  1. Some new fixed point results via the concept of measure of noncompactness, joint work with A.M. Tehrani and D. O’Regan, FILOMAT (To appear)

  1. Common fixed point of generalized weak contractive mappings in partially ordered Gb-metric spaces, joint with M. Abbas and JR. Roshan, Filomat (In press).

  1. Existence of solutions for a class of functional integral equations of Volterra type in two variables via measure of noncompactness, joint work  A. Sholeh Haghighi, Iranian Journal of  Science and Technology Transaction A: Science (In press).

  1. Fixed point theorems for multivalued generalized nonlinear contractive maps in partial metric spaces, joint work with R. Allahyari, Ukrainian Mathematical Journal (In press)

  1. A generalization of Darbo’s theorem with application to the solvability of systems of integral equations, joint  with R. Allahyari and M. Mursaleen, Journal of Computational and Applied Mathematics, 260 (2014), 68-77.

  1. Common fixed points for a class of multi-valued mappings and application to functional equations arising in dynamic programming ,  joint with E. Pourhadi,  Malaya Journal of Matematik., 1, 1  (2014) 82-90.

  1. Common fixed point for generalized weak contractions in metric spaces and application to nonlinear integral equations , joint with E. Pourhadi, Mathematical Science Letters., 2, 2 (2013) 87-97.

  1. Oscillation of solutions to second-order nonlinear differential equations of generalized Euler type, joint  with V. Roomi and D. O'Regan,  Electronic Journal of Differential Equations Vol. 2013 (2013), No. 185, pp. 1-13.

  1. Application of measure of noncompactness to a Cauchy problem for fractional differential equations in Banach spaces, joint with E. Pourhadiand J.J. Trujillo, Fractional Calculus & Applied Analisys, 16, 4 (2013), 1-16.

  1. Property (X^{+}) for second-order nonlinear differential equations of generalized Euler type, joint with V. Roomi, Acta Mathematica Scientia 33, 5 (2013), 1398–1406.

  1. Multiplicity of positive solutions for a class of quasilinearellipticp-Laplacian problems with nonlinear boundary conditions, joint with FM. Yaghoobi and J. Shamshiri, Journal of Information and Computing Science, Vol. 8, No. 3, 2013, pp.173-182.

  1. Fixed points of (Psi, Phi, Theta)-contractive mappings in partially ordered b-metric spaces and application to quadratic integral equations, joint work wit R. Arab, Fixed Point Theory and Applications  2013, 2013 :245  doi:10.1186/1687-1812-2013-245.

  1. Some generalizations of Darbo fixed point theorem and applications, Joint with J. Banas and N. Sabzali,
             Bulletin of the Belgian Mathematical Society, (In press).

  1. On the existence of solutions for mixed Volterra-Fredholm integral equations, Joint with Y. Jalilian and K. Sadarangani,
            Electronic Journal of Differential Equations, Vol. 2012 (2012), No. 137, pp. 1–12.

  1. Existence and Multiplicity of Nontrivial Nonnegative Solutions for a Class of Quasilinear p-Laplacian Systems, Joint with F. M. Yaghoobi, and J. Shamshiri, 
            Dynamics of Continuous, Discrete and Impulsive Systems, Series A: Mathematical Analysis,
            Vol. 19, No. 3 (2012),  383-396.

  1. Existence of coupled fixed points via measure of noncompactness and applications, Joint with N. Sabzali,
           Journal of nonlinear and convex Analysis, (In press)

  1. Multiplicity of positive solutions for a class of quasilinear elliptic p-laplacian systems, Joint with J. Shamshiri,
           Electronic Journal of Di?erential Equations, Vol. 2012 (2012), No. 111, pp. 1–16.

  1. Existence and local attractivity of solutions of a nonlinear  quadratic functional integral equation, Joint with N. Sabzali,
          Iranian Journal of Science and Technology Transaction A: Science, (In press)

  1. Common fixed point of generalized weak contractive mappings in partially ordered b-metric spaces, Joint with M. Abbas and J. R. Roshan,
           Mathematica Slovaca, (In press)

  1. Coupled fixed point theorems in partially ordered metric spaces and application, Joint with  M. Abbas and E. Pourhadi ,
            Mathematical Communications  (Accepted).

  1. Existence and multiplicity of positive solutions for a class of nonlinear elliptic problems,  Joint with J. Shamshiri, F.M. Yaghoobi,
           Turkish Jurnal of Mathematics (Accepted).

  1. Existence  of homoclinic orbits for general planar dynamical system of Lienard type, Joint with R. P. Agarwal and V. Roomi,
           Dynamics of Continuous, Discrete and Impulsive Systems (Accepted).

  1. Common fixed point results for four mappings satisfying almost generalized
          (S,T)-contractive condition in partially ordered metric spaces, Joint with S. Radenovic´ and J. R. Roshan,
          Applied Mathematics and Computation (2012) 5665-5670

  1. On the existence of solutions of fractional integro-differential equations,  Joint with Y. Jalilian and J. J. Trujillo,
           Fractional Calculus and Applied Analysis,  15 (2012) 46-69.

  1. Existence of solutions for a class of nonlinear Volterra singular integral equations, Joint with J. Banas and Y. Jalilian,
            Computers and Mathematics with Applications,  In press.

  1. An oscillation theorem for second-order nonlinear differential equations of Euler type, Joint with V. Roomi,
            Turkish Journal of Mathematics,  In press.

  1. On the Asymptotic Behavior of Some Difference Equations by Using Invariants,  Joint with Z. Shouli,
            Mathematical Sciences, 2010.

  1. Existence and global attractivity of solutions of a nonlinear functional integral equation, Joint with Y. Jalilian,
            Communications in Nonlinear Science and Numerical Simulation,  2010.

  1. Existence of Nondecreasing Positive Solutions for a System of Singular Integral Equations,  Joint with Y. Jalilian,
           Mediterranean Journal of Mathematics,  2010.

  1. Contraction theorems in fuzzy metric space,  Joint with R. Farnoosh and P. Azhdari,
           Chaos, Solitons & Fractals,  2009.

  1. On the existence of fast strong and fast weak ionizing detonation waves in magnetohydrodynamics,  Joint with Y. Farjami and M. Hesaraki,
            Chaos, Solitons & Fractals,  2009.

  1. On The Asymptotic Behavior Of Nonautonomous Difference Equation x_n+1 =beta_n * x_n /x_(n-1), Joint with M. Ejtehadi,
            International Journal of Difference Equations,  2009.

  1. On the existence and global attractivity of solutions of a functional integral equation, Joint with Y. Jalilian,
            International Journal of Computational and Mathematical Sciences, 2009.

  1. The Generalized Li´enard Equations, Joint with A. Moradifam,
            Glasgow Mathematical Journal,  2009.
  1. On the asymptotic behavior of second order nonlinear differential systems of Li´enard type, Joint with V. Roomi,
            Mathematical Sciences,  2008.

  1. Convex sets in probabylistic normed spaces, Joint with K. Nourouzi,
           Chaos, Solitons & Fractals, 2008.

  1. Convexity in triangular norm of fuzzy set, Joint with K. Nourouzi,
           Choas, Solitons & Fractals, 2008.

  1. Intersection with the vertical isocline in the liénard plane, Joint with A. Moradifam,
           Nonlinear Analysis: Theory, Methods & Applications, 2008.

  1.   Asymptotic Behavior Of Nonautonomous Difference Equation xn+1= f(n, xn, xn-1, ..., xn-k),
            Communications on Applied Nonlinear Analysis, 2008.

  1. On the property of (X+) for generalized Li´enard system, Joint with V. Roomi,
            International Journal of Dynamical Systems and Differential Equations, 2008.

  1. On the homoclinic orbits of the generalized Liénard equations, Joint with A. Moradifam,
          Applied Mathematics Letters,  2007.

  1. Oscillation of soloution of second-order nonlinear differential equations of Euler type, Joint with A. Moradifam,
          Journal of Mathematical Analysis and Applications, 2007.

  1. On the property of (X+) for a second-order system with zero diagonal Coefficient, Joint with V. Roomi,
          IUST International Jornal of Engineering Science, 2007.

  1. On the structure of detonation waves in magnetohydrodaynamics, Joint with M. Hesaaraki,
          Applied Mathematics Research Express, 2006.

  1. Nonexistence of limit cycles in two classes of predator-prey systems, Joint with A. Moradifam,
          Applied Mathemtics and Computaions, 2006.

  1. Some sufficient conditions for the intersection with vertical isocline in the lienard plane, Joint with A. Moradifam,
          Applied Mathematics Letters, 2006.

  1. Extended contraction prnciple, Joint with A. Razani,
          Applied Sciences,   2005.

  1. Detonation Waves in a Transvers Magnetic Field,  Joint with A. Razani,
          Michigan Mathematical Journal,  2005.

  1. On the structure of ionizing shock waves in magnetohydrodaynamics,  Joint with M. Hesaaraki,
          International Journal of mathematics and mathematical sciences, 2002.








Welcome to My Webpage
Dr. Asadollah Aghajani